# SDR CALA2024072602108

- Difficulty date: July 20, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Part number: 2024T3
- Condition: Cracked
- Location: Door Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT UPPER DOOR BOX UPPER DOOR SILL AFT ATTACH POINT TO FR68 AT STR 8 BOTTOM/MOST INBD FASTENER HOLE HAS A CRACK INDICATION IN THE DOOR SILL LAYER AT THE 2:0''CLOCK POSITION 100%+SHPER HAECO LCQ N/R 9298618/26618 GEN BY V062335 ACCOMPLISHED INTERIM REPAIR TO RH FR68 AT STR 8 IAW ECRA CLEARING LP 8668716. 5341-01458 WITH NO DEVIATIONS. REFERENCE LP 8712150 AND LP 8712202 FOR PERMANENT REPAIR TIME LIMIT AND INSTRUCTION FOR PLANNING TO CONTACT ENGINEERING FOR PART 3 OF ECRA 5341-01458.
